Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 70, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Sep 22, 2025, 1:37 PM CDT for Jefferson County, Orange County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2025, 1:37 PM CDT (18:37 UTC)
- Expired
- Sep 22, 2025, 4:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 76 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
050
WGUS54 KLCH 221837
FFWLCH
TXC245-361-222145-
/O.NEW.KLCH.FF.W.0070.250922T1837Z-250922T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
137 PM CDT Mon Sep 22 2025
The National Weather Service in Lake Charles has issued a
* Flash Flood Warning for...
Northeastern Jefferson County in southeastern Texas...
Southwestern Orange County in southeastern Texas...
* Until 445 PM CDT.
* At 137 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Beaumont, Port Arthur, Nederland, Groves, Port Neches, Bridge
City, Central Gardens and Southeast Texas Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3007 9394 3003 9380 2991 9388 2989 9394
2990 9396 2992 9400 2995 9408 3000 9412
3005 9411 3007 9407 3008 9401
FLASH FLOOD...RADAR INDICATED
$$
142 follow-up statements
905
WGUS74 KLCH 221851
FFSLCH
Flash Flood Statement
National Weather Service Lake Charles LA
151 PM CDT Mon Sep 22 2025
TXC245-361-222145-
/O.CON.KLCH.FF.W.0070.000000T0000Z-250922T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson TX-Orange TX-
151 PM CDT Mon Sep 22 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT THIS
AFTERNOON FOR NORTHEASTERN JEFFERSON AND SOUTHWESTERN ORANGE
COUNTIES...
At 151 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Beaumont, Port Arthur, Nederland, Groves, Port Neches, Bridge
City, Central Gardens and Southeast Texas Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3007 9394 3003 9380 2991 9388 2989 9394
2990 9396 2992 9400 2995 9408 3000 9412
3005 9411 3007 9407 3008 9401
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
14487
WGUS74 KLCH 222137
FFSLCH
Flash Flood Statement
National Weather Service Lake Charles LA
437 PM CDT Mon Sep 22 2025
TXC245-361-222147-
/O.EXP.KLCH.FF.W.0070.000000T0000Z-250922T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson TX-Orange TX-
437 PM CDT Mon Sep 22 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 445 PM CDT THIS AFTERNOON FOR
NORTHEASTERN JEFFERSON AND SOUTHWESTERN ORANGE COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3007 9394 3003 9380 2991 9388 2989 9394
2990 9396 2992 9400 2995 9408 3000 9412
3005 9411 3007 9407 3008 9401
$$
Stigger/87What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 12:27 PM CDT, 1 hour 10 minutes earlier. Its key messages:
- Daytime showers and thunderstorms will occur in the afternoon today and Tuesday.
- A cold front will push through the region Wednesday night into Thursday accompanied by scattered showers and thunderstorms. Drier and somewhat cooler air will filter into the region Thursday evening through the weekend.
- There is a Marginal Risk for flash flooding and severe weather on Wednesday.
Area forecast discussion, Sep 22, 12:27 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 1227 PM CDT Mon Sep 22 2025 ...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER... .KEY MESSAGES... - Daytime showers and thunderstorms will occur in the afternoon today and Tuesday. - A cold front will push through the region Wednesday night into Thursday accompanied by scattered showers and thunderstorms. Drier and somewhat cooler air will filter into the region Thursday evening through the weekend. - There is a Marginal Risk for flash flooding and severe weather on Wednesday. && .SHORT TERM... (Tonight through Wednesday night) Issued at 1223 PM CDT Mon Sep 22 2025 Today and Tuesday will be a continuation of the weekend with isolated to scattered showers during the day. Along with the rain, our hot and humid weather will continue with muggy heat. Highs will be in the low to mid-90s with dew points well into the 70s. In the Rockies, a low-pressure system will be the main feature that will impact our weather. This low will dig south over the next two days before its associated cold front moves across the region late Wednesday and into Wednesday night. Before the front moves through, the pressure gradient between the ridging in the Gulf and the low to the north will increase our moisture return with PWATs reaching 2 inches, above the 90th percentile. The WPC has placed our area under a Marginal Risk for flash flooding. The SPC has also placed us under a Marginal Risk, with damaging winds being the main concern. && .LONG TERM... (Thursday through next Sunday) Issued at 1223 PM CDT Mon Sep 22 2025 We will still be feeling the effects of the front Thursday morning and into the afternoon as the front moves out of the region. By Thursday night, we will be looking at some very nice weather with clear skies, cool temperatures, and less humidity. Even the NBM90 keeps our highs out of the 90s, while the ECMWF and GFS both put our highs on Friday down into the mid-80s. Overall, we are looking at almost fall-like conditions and a nice break from the heat of summer. Behind the front, high pressure will start to build, dropping our rain chances to zero for the rest of the week with clear skies. && .AVIATION... (18Z TAFS) Issued at 1223 PM CDT Mon Sep 22 2025 Outside of showers and the occasional thunderstorm, we are looking at VFR conditions. Near showers and thunderstorms, conditions can drop to MVFR/IFR with low visibility and ceilings. Background winds will be from the southeast around 10 knots. After sunset, convection will fade with VFR conditions until the next round of daytime convection. && .MARINE... Issued at 1223 PM CDT Mon Sep 22 2025 Buoys show wave heights between 1 and 3 feet, while ASCAT shows winds less than 15 knots across the Gulf waters. These conditions will remain consistent until Wednesday when an approaching front will lead to an increase in winds and waves. Widespread showers and storms from a cold front will move across the waters Wednesday night and into Thursday. By Thursday afternoon, winds will be from the north with gusts close to 20 knots. && .FIRE WEATHER... Issued at 1223 PM CDT Mon Sep 22 2025 The extended dry streak has led to an increasing fire weather concern, with several Parishes in southwest Louisiana now enforcing burn bans. The first half of the week will see improving fire weather conditions as moisture return will lead to more showers and minimum RH values around 50%. 20 ft winds will remain light, less than 10 mph, with gusts staying below 15 mph. Midweek, a front will move through the region bringing wetting rains. Behind the front, north winds will drop humidity values, with minimum RH dropping below 40%. && .PRELIMINARY POINT TEMPS/POPS... AEX 70 92 71 91 / 0 30 10 90 LCH 76 90 76 90 / 10 50 20 80 LFT 73 90 75 88 / 10 40 10 70 BPT 76 90 76 90 / 20 50 20 80 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && SHORT TERM...14 LONG TERM....14 AVIATION...14
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.